# SDR 97FDEA00699

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19890
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

97-0193 ON FINAL APPROACH, NOSE GEAR LIGHT WAS ON, WENT OUT WITH FLAPS 30. (GOT WARNING HORN), AND THEN CAME BACK ON GREEN.  WENT AROUND, CYCLED GEAR, CHECKED SAFE.  INSPECTED NOSE GEAR SWITCHES AND MECHANISM, ALL CHECKS SATISFACTORY.  REMOVED AND REPLACED NOSE DOWNLOCK SWITCH (PRECAUTIONARY).  CHECKS OK PER MAINTENANCE MANUAL 32-61-21 PAGE 404 AND ADJUSTMENT AND TEST PROCEDURE PAGE 501 AND 502.  OK TO CONTINUE.
